# SDR CALA2025042204111

- Difficulty date: April 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP RIB 5-6, TRACK 3 SUPPORT, INTERNAL DOUBLER FOUND CORROSION AROUND SEVERAL FASTENERS.
